MENTOR TEXAS MENTOR SMOOTH ROUND MODERATE PLUS PROFILE SALINE BREAST PROSTHESIS; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3502325 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Breast Discomfort/Pain (4504)
| Date of Event |
10/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: no information regarding explantation or an expected explantation date has been received.D4: udi: as the device information was not provided, the udi is not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 36-year-old caucasian female patient underwent a primary breast augmentation with two unspecified saline breast prostheses and experienced bilateral device migration with bilateral breast pain post-operatively.The patient reported that they felt they were "falling out of the pocket".At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report is for the left side device.
Additional Manufacturer Narrative
On february 05, 2026, mentor received additional information regarding the patient's event.It was reported that the patient underwent device explantation on (b)(6) 2026.The patient's impacted device was reported to be a 325cc mentor smooth round moderate plus profile saline breast prosthesis with lot number 5749967.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: breast pain and device migration.Manufacturer¿s reference number: (b)(4).